# SDR UPS08652605

- Difficulty date: June 23, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 29,262 hours, 8,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 284T0520U2
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD NOSE LANDING GEAR WHEEL WELL RT SENSOR BRACKET CRACK.  CRACK LENGTH .375 INCH.  NOSE LANDING GEAR WHEEL WELL RT SENSOR SUPPORT BRACKET REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
